Biswas, Indranil (2002) Differential operators and immersions of a Riemann surface into a Grassmannian Journal of Geometry and Physics, 41 (4). pp. 286-295. ISSN 0393-0440
Full text not available from this repository.
Official URL: http://linkinghub.elsevier.com/retrieve/pii/S03930...
Related URL: http://dx.doi.org/10.1016/S0393-0440(01)00062-6
Abstract
We consider equivariant holomorphic immersions of a universal cover X of a compact Riemann surface X into a Grassmannian G(n,C2n) satisfying a nondegeneracy condition. The equivariance condition says that there is a homomorphism ρ of the Galois group to GL(2n,C) that takes the natural action of the Galois group on X to the action of the Galois group on G(n,C2n) defined using ρ. We prove that the space of such embeddings are in bijective correspondence with the space of all holomorphic differential operators of order two on a rank n vector bundle over X with the property that the symbol of the operator is an isomorphism.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to Elsevier Science. |
Keywords: | Differential Operator; Grassmann Embedding; Flat Connection |
ID Code: | 3629 |
Deposited On: | 18 Oct 2010 10:18 |
Last Modified: | 18 Oct 2010 10:18 |
Repository Staff Only: item control page